Yes, it certainly can do. It's a dose of artificial hormone, that can give you hormonal symptoms, such as those you'd get with a period or pregnancy.
Most of the symptoms lessen as you have 2 or 3 shots.
Weight gain is very common & one of the side effects that doesn't seem to lessen with time. It's a great idea to up your exercise regime to prevent that happening.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
Posted 10 Dec 2013 • 2 answers
Posted 22 Jun 2014 • 2 answers
Depo-Provera - My boyfriend came in me and I've had my drop shot for the first time like 10ish days?
Posted 16 Apr 2015 • 3 answers
Posted 14 Oct 2015 • 2 answers
Posted 13 Apr 2016 • 1 answer